# SDR IPXA2024050396103

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,812 hours, 16,351 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMER PWR TEST FAIL MESSAGE. PERFORMED TEST OF STATIC INVERTER I/A/W A.M.M. 24-24-01, MESSAGE CLEARED, OPS CHECK GOOD.
